Alert archive / Wisconsin / River Flood Warnings in 2020
River Flood Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 13, 2020, 8:21 AM CDT for Oconto County, Wisconsin. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2020, 8:21 AM CDT (13:21 UTC)
- Expired
- Apr 3, 2020, 8:21 AM CDT
- In force
- 21 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oconto County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconto River near Oconto (OCTW3). The gauge peaked at 10.71 ft at Mar 29, 2020, 7:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
738 WGUS43 KGRB 131321 FLWGRB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Green Bay WI 821 AM CDT Fri Mar 13 2020 ...The National Weather Service in Green Bay WI has issued a Flood Warning for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued later this morning. && WIC083-140430- /O.NEW.KGRB.FL.W.0010.200313T1321Z-000000T0000Z/ /OCTW3.1.RS.200313T1200Z.200313T1215Z.200313T1231Z.NO/ 821 AM CDT Fri Mar 13 2020 The National Weather Service in Green Bay has issued a * Flood Warning for the Oconto River above Oconto. * From this morning until further notice. * At 7:15 AM CDT Friday the stage was 9.02 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring. * Recent Activity...The maximum river stage in the 24 hours ending at 7:15 AM CDT Friday was 9.02 feet. * Forecast...The river is expected to remain slightly above flood stage until further notice. * Impact...At 9.0 feet, Floodwaters begin to spread into a public campground in the City of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$ Kallas
7 follow-up statements
486
WGUS83 KGRB 131515
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1015 AM CDT Fri Mar 13 2020
...The Flood Warning continues for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Oconto River...including Oconto...Minor flooding is forecast.
For the Lower Wolf River...including Shiocton...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1000 PM CDT.
&&
WIC083-140615-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.000000T0000Z.UU/
1015 AM CDT Fri Mar 13 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconto River above Oconto.
* Until further notice.
* At 8:15 AM CDT Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CDT Friday was 9.1 feet.
* Forecast...The river is expected to rise to a crest of 9.7 feet
this evening.
* Impact...At 10.0 feet, Up to a foot of water surrounds structures
in a campground in the City of Oconto.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-140615-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T1800Z.000000T0000Z.NR/
1015 AM CDT Fri Mar 13 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until further notice.
* At 7:30 AM CDT Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This
approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Friday was 11.1 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet
early Tuesday afternoon.
* Impact...At 13.0 feet, Floodwaters begin to approach homes near
the river in the Shiocton area. This mainly includes homes along
Island and Mill Streets. Many seasonal structures are surrounded
by water.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Kallas073 WGUS83 KGRB 140037 FLSGRB Flood Statement National Weather Service Green Bay WI 737 PM CDT Fri Mar 13 2020 ...The Flood Warning continues for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County. For the Oconto River...including Oconto...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued Saturday morning by 1100 AM CDT. && WIC083-141600- /O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/ /OCTW3.1.RS.200313T1200Z.200314T0000Z.000000T0000Z.UU/ 737 PM CDT Fri Mar 13 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Oconto River above Oconto. * Until further notice. * At 8:15 PM CDT Friday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:15 AM CDT Friday was 9.1 feet. * Forecast...The river is expected to rise to a crest of 9.7 Saturday morning. * Impact...At 10.0 feet, Up to a foot of water surrounds structures in a campground in the City of Oconto. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$ SAC
872 WGUS83 KGRB 141450 FLSGRB Flood Statement National Weather Service Green Bay WI 950 AM CDT Sat Mar 14 2020 ...The Flood Warning continues for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County. For the Oconto River...including Oconto...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued this evening by 1000 PM CDT. && WIC083-150300- /O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/ /OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0000Z.NO/ 950 AM CDT Sat Mar 14 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Oconto River above Oconto. * Until further notice. * At 8:15 AM CDT Saturday the stage was 8.6 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 9.2 feet early Monday morning. It will then fall below flood stage Tuesday evening. * Impact...At 9.0 feet, Floodwaters begin to spread into a public campground in the City of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$ Kallas
577 WGUS83 KGRB 150057 FLSGRB Flood Statement National Weather Service Green Bay WI 757 PM CDT Sat Mar 14 2020 ...The Flood Warning continues for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County. For the Oconto River...including Oconto Falls, Gillett, Oconto... Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued Sunday morning by 1100 AM CDT. && WIC083-151600- /O.EXT.KGRB.FL.W.0010.000000T0000Z-200319T0000Z/ /OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0600Z.UU/ 757 PM CDT Sat Mar 14 2020 ...The Flood Warning is now in effect until Wednesday evening... The Flood Warning continues for the Oconto River above Oconto. * Until Wednesday evening. * At 7:15 PM CDT Saturday the stage was 8.5 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Monday morning to a crest of 9.1 feet early Tuesday morning. It will then fall below flood stage early Wednesday morning. * Impact...At 9.0 feet, Floodwaters begin to spread into a public campground in the City of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$ Uhlmann
247 WGUS83 KGRB 151432 FLSGRB Flood Statement National Weather Service Green Bay WI 932 AM CDT Sun Mar 15 2020 ...The Flood Warning is extended for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County. For the Oconto River...including Oconto Falls, Gillett, Oconto... Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued this evening by 1000 PM CDT. && WIC083-160300- /O.EXT.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/ /OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0600Z.NO/ 932 AM CDT Sun Mar 15 2020 ...The Flood Warning is now in effect until Monday, January 18... The Flood Warning continues for the Oconto River above Oconto. * Until further notice. * At 9:15 AM CDT Sunday the stage was 8.5 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 9.1 feet early Tuesday morning. It will then fall below flood stage early Wednesday morning. * Impact...At 9.0 feet, Floodwaters begin to spread into a public campground in the City of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$ SAC
638
WGUS83 KGRB 160029
FLSGRB
Flood Statement
National Weather Service Green Bay WI
729 PM CDT Sun Mar 15 2020
...The Flood Warning continues for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County.
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Oconto River...including Oconto Falls, Gillett, Oconto...
Minor flooding is forecast.
For the Lower Wolf River...including Shiocton, New London - Test,
New London, Lake Poygan...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning by 1030 AM CDT.
&&
WIC083-161530-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-200318T1200Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200317T1800Z.UU/
729 PM CDT Sun Mar 15 2020
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Oconto River above Oconto.
* Until Wednesday morning.
* At 5:15 PM CDT Sunday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 9.1 feet tomorrow evening. It
will then fall below flood stage early Tuesday afternoon.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public
campground in the City of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-135-139-161530-
/O.CON.KGRB.FL.W.0011.000000T0000Z-200323T0000Z/
/NEWW3.1.RS.200315T1300Z.200316T1200Z.200322T0600Z.NO/
729 PM CDT Sun Mar 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River at New London.
* Until Sunday evening.
* At 6:00 PM CDT Sunday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 PM CDT Sunday was 9.2 feet.
* Forecast...The river is expected to rise to a crest of 9.3 feet
tomorrow morning. It will then fall below flood stage early Sunday
morning.
* Impact...At 9.5 feet, Up to a foot of water is surrounding
structures along West River Drive in Fremont. Several inches of
floodwaters begin to cover portions of Burton Road near Pheifer
Park. Water is approaching portions of West Wolf Avenue near New
London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-161530-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T0600Z.000000T0000Z.NR/
729 PM CDT Sun Mar 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until further notice.
* At 7:30 AM CDT Sunday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This
approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Sunday was 12.2 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet
early Tuesday morning.
* Impact...At 13.0 feet, Floodwaters begin to approach homes near
the river in the Shiocton area. This mainly includes homes along
Island and Mill Streets. Many seasonal structures are surrounded
by water.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Uhlmann514
WGUS83 KGRB 161530
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Mon Mar 16 2020
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County.
WIC083-161630-
/O.CAN.KGRB.FL.W.0010.000000T0000Z-200318T1200Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200317T1800Z.UU/
1030 AM CDT Mon Mar 16 2020
...The Flood Warning for the Oconto River above Oconto has been
cancelled...
The Flood Warning is cancelled for
the Oconto River above Oconto.
* At 8:15 AM CDT Monday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to remain nearly steady at 7.9
feet through Wednesday.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-135-139-170630-
/O.EXT.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/NEWW3.1.RS.200315T1300Z.200317T0000Z.000000T0000Z.NO/
1030 AM CDT Mon Mar 16 2020
...The Flood Warning is now in effect until Monday, January 18...
The Flood Warning continues for
the Wolf River at New London.
* Until further notice.
* At 9:00 AM CDT Monday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Monday was 9.3 feet.
* Forecast...The river is expected to rise to a crest of 9.4 feet
this evening.
* Impact...At 9.5 feet, up to a foot of water is surrounding
structures along West River Drive in Fremont. Several inches of
floodwaters begin to cover portions of Burton Road near Pheifer
Park. Water is approaching portions of West Wolf Avenue near New
London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-170630-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T1800Z.000000T0000Z.NO/
1030 AM CDT Mon Mar 16 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until further notice.
* At 10:00 AM CDT Monday, March 16 the stage was estimated at 12.6
feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.8 feet
early Tuesday afternoon.
* Impact...At 13.0 feet, floodwaters begin to approach homes near
the river in the Shiocton area. This mainly includes homes along
Island and Mill Street. Many seasonal structures are surrounded by
water.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
HykinWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 13, 3:49 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Mar 13, 3:49 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 349 AM CDT Fri Mar 13 2020 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 345 AM CDT Fri Mar 13 2020 Windy today, otherwise quiet weather with temperatures fairly close to seasonal normals through the weekend. The large scale upper pattern is expected to remain fairly stable throughout the forecast period. Blocking over the eastern Pacific will help maintain split upper flow over North America. Northwest upper flow downstream of the eastern flank of the block will maintain a feed of cold air from high latitudes into the far Northern Plains and across much of Canada throughout the period. But the southern stream will remain strong enough and far enough north to prevent the cold air from driving southeast across the remainder of the CONUS. The result will be the forecast area remaining on the southern flank of a series of strong anticyclones migrating southeast in the strong confluent zone near the U.S./Canadian border. The pattern favors temperatures remaining reasonably close to seasonal normals throughout the period, through with some day to day variation with the passage of individual weather systems. The prospect for significant precipitation will remain low until the end of the period, so amounts are likely to end up well below normal. && .SHORT TERM...Today...Tonight...and Saturday Issued at 345 AM CDT Fri Mar 13 2020 The strong cyclone that crossed the region Thursday will begin to pull away to the northeast today. Colder air will continue to flow into the area on gusty west northwest winds, though the bitterly cold air is well northwest of the area and will remain there. Expect some snow showers and flurries this morning, mainly across the north/northwest part of the forecast area. Winds will slowly diminish tonight as the cyclone pulls farther away and a ridge of high pressure extending from a ~1050 mb anticyclone sliding south in the lee of the Canadian Rockies builds into the area. Despite the arctic high building toward the region, west/southwest upper flow will prevent the cold air from driving south into the area. High clouds streaming into the area from southwest combined with an increase in low clouds from Lake Superior should keep lows in the teens and 20s. The Canadian anticyclone will expand east into Ontario on Saturday, causing low-level winds to veer north and eventually northeast. Temperatures aloft should be cold enough to generate lake-effect clouds, and those will probably spread progressively farther inland during the day. The lake-effect set-up looks favorable for at least some flurries, so added those to the north and far east. Honing in on exact temperatures was a bit of a challenge since we're going into a different weather regime which limits the usefulness of following recent guidance verification trends. Edged toward the broader based blend products, which usually works out well in situations such as this. .LONG TERM...Saturday Night Through Thursday Issued at 345 AM CDT Fri Mar 13 2020 The extended forecast features an upper level trough slowly making its way southwards across the Rockies into the early work week. The upper level low then closes off from the main flow for a time, before finally ejecting into the Central Plains, potentially bringing the next big weather maker for our area at the end of next week. Before then, zonal flow will continue aloft, with a weak clipper system touching into the area at the beginning of the work week. Saturday night and Sunday...Surface high pressure is expected to last through the remainder of daylight hours in the weekend. Winds during this period will be fairly light from the northwest, keeping temperatures seasonally cool in the middle to upper 30s. Sunday night and Monday...A surface low pressure system will be making its way east across Canada, bringing a weak cold front through our area. Precipitation is expected to be light with this system, as moisture will be limited and dynamics at play will fairly limited. Therefore expect impacts for this system to be minimal. Any precipitation with this system will be mainly in the north, starting as snow and switching over to rain as temperatures rise in the day. Winds will shift over to the south by Monday afternoon behind the front, which will bring temperatures above normal with highs into the lower to middle 40s. Rest of the extended...The cutoff low will make its way into the Central Plains, aiding in the development of a Colorado low and the potential for our next big weather maker. Currently this system could track over our area, bringing another round of heavy precipitation. The timing and exact track of this system are still quite uncertain, especially as cutoff systems are often difficult to pin down well in advance. That said, current trends bring this system through the area around the end of the work week. Depending on the timing, some models suggest we may have precipitation type issues if/when this system moves over the area. The extended forecast will continue to focus on this system in the upcoming forecast issuances. && .AVIATION...for 12Z TAF Issuance Issued at 345 AM CDT Fri Mar 13 2020 Areas of low clouds continue to advect into the area from the northwest, and then shrink/dissipate in the subsidence across the area. Luckily, bases were generally above 3000 ft, so anticipate mainly VFR conditions regardless of the skycon. Will make an issuance time decision on whether or not a TEMPO group for briefly lower ceilings will be needed across the north early today. The primary aviation concern will probably be the wind, which will remain quite gusty into early evening. Surface winds will probably back off enough in the north to warrant the inclusion of LLWS for a few hours early today, with the LLWS lessening as mixing deepens and gustiness increases again during the middle-late morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Uhlmann AVIATION.......Skowronski
Hazardous weather outlook, Mar 13, 3:57 AM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 357 AM CDT Fri Mar 13 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 357 AM CDT Fri Mar 13 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Minor flooding may continue along the East River and Duck Creek in Brown County and the Wolf River near Shiocton. Other rivers will continue to rise due to melting snow and runoff from yesterday's rainfall. Ice jams could also develop with little notice and lead to localized flooding. Ice shoves may also occur along the western shore of the Door Peninsula due to gusty west winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Many rivers will continue to slowly rise and could reach bankfull or minor flood stage. The potential for ice jams to produce flooding will also persist. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward any reports of flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-141100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 357 AM CDT Fri Mar 13 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gale force gusts to 35 knots are expected over Lake Michigan today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. Skowronski/Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 4:46 PM CDT | Small Craft Advisory | GRB | 4 hr |
Nearby
River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.